# SDR MALA954277

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 3505051
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3398 - DURING THE LANDING ROLL IN LEX, BELOW 90 KTS, THE AIRCRAFT VEERED TO THE RIGHT.  MAINTENANCE REPLACED THE NOSE WHEEL STEERING SERVO.  SYSTEM OPERATED SATISFACTORILY.  (W)
